Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Burn in chest when breath or swallow

Premium Questions

Dr. Pavan Kumar Gupta MD

Good Morning Doctor, Sub : Swollen Uvla - burning sensation in throat to chest, difficult in breathing, talking, eating. and causing wheezing and cough . Sometimes I feel my chest is tightened ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Srikanth Reddy MD

effort to breathe sometimes and feels uncomfortable) as well as burning sensation in my upper chest ... swallowing and get the sensation that something is stuck in my throat. When I... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Robert Galamaga MD

a couple days ago i choked while trying to swallow 2 asprins......as i was choking the aspirin was burning my esophagus , and my right sind of my chest hurts the side i thing the asprin went down the... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Sumit Bhatti MD

For the past several years I have suffered from severe mucus, that cause a lot of swallowing. It is really bad when I lie down, and sometimes I have to get up so I can breathe, it about chokes me at... View answer

Answered by : Dr. Sumit Bhatti ( ENT Specialist)
Dr. Deepika Patil MD

removed and I have a burning in my chest when I swallow when I drink when I eat. heartburn medicine does not seem to work . Also I do burp but not all the time when I... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)

Public Forum Discussions

Dr. Naveen Kumar MD

Pain in lower right throat/upper chest when breathing, swallowing, and especially coughing. So I ve ... swallowed and I could kind of feel it in the upper part of my chest. After... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Rachana Goswami MD

now/burning like when cough too much or if exposed to cold air. Please help. .... For moment, had mild sense like choking. Now able to breathe ok. Able to eat lunch ok today and drink things ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr.  Riyanka Chail MD

I have a fiery throat. It kind of burns when I swallow saliva but not when I drink water or anything at room temperature. When I breathe through my mouth it burns as well.... View answer

Answered by : Dr. Riyanka Chail ( General & Family Physician)
Dr. Puneet Maheshwari MD

I am occasionally getting a burning sensation in my lower throat , when I eat certain foods. It is not heart burn as it only burns while the food is going down. As soon as the food hits my... View answer

Answered by : Dr. Puneet Maheshwari ( ENT Specialist)
Dr. Amit Jain MD

I used to think that I had sever heartburn but I am noticing a pain when ever I swallow food in my lower chest area. It burns and then turn into extreme pain causing me to sweat and I even have... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)

Mobile Questions and Answers

Dr. Khushbu Bhattad MD

hello, Heartburn-like pain is a common symptom of gastroesophageal reflux disease (GERD),angina, gall stones, stomach ulcer, esophagitis, hiatus, anxiety,hyperacidity pleuritis- the pain or burning gets worse...

Dr.  Aarti Abraham MD

It could be beginning of URTI. Gargle with betadine.

Dr.  Abubakar Siddiqh MD

post vomiting, do have burning chest, take antacid syrup, in persistence, need to. see a physician.